# SDR 96FDEA00601

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Transverse Beam
- Condition: Cracked
- Location: Bs 532
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0248 AND 028, FWD CARGO DOOR NR 4 FROM BOTTOM, TRANSVERSE BEAM IS CRACKED IN  O/B RADIUS 12 INCHES AND 24 INCHES OF FWD EDGE.  REMOVED AND REPLACED NR 4 TRANSVERSE BEAM ON FWD CARGO DOOR MM 52-31-61.
